# SDR AWXA200401272

- Difficulty date: October 26, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 47,808 hours, 21,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53480020342
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK A 2 INCH CRACK WAS FOUND IN WEB TRAY LT SIDE OF FUSELAGE BETWEEN FR 68 AND FR 69, WL Z240.  MAINTENANCE REMOVED CRACKED WEB TRAY ON LT SIDE FROM FR 68 TO FR 69.  FABRICATED A NEW REPLACEMENT TRAY; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
